# SDR SIMA20170119001

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,356 hours, 27,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECKED GOOD.
